# SDR 95UAL747019

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Cabin
- Component: Bf Goodrich, 7A1323107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INADVERTENT DEPLOYMENT, THE SUD SLIDE DID NOT FULLY INFLATE.  REPLACED SLIDE.  FLAPPER VALVE PIN WAS FOUND BROKEN.  ADDITIONALLY, THE 410 POUND MECHANICAL RESTRAINT DID NOT SEPARATE.  UNIT RETURNED TO VENDOR FOR REVIEW.
